ITEM METADATA RECORD
Title: Affine Hypersurfaces Admitting a Pointwise SO(n-1) Symmetry
Authors: Schoels, Kristof # ×
Issue Date: Feb-2012
Publisher: SPRINGER BASEL AG
Series Title: Results in Mathematics vol:63 issue:1-2 pages:629-648
Abstract: In this article we obtain a classification of strictly locally convex affine hypersurfaces in A^n+1 for which the geometrical structure is pointwise invariant under the group SO(n − 1) represented by rotations around a fixed axis in the tangent space. This generalises the results obtained by Lu and Scharlach (Results Math 48:275–300, 2005) for n = 3.
ISSN: 1422-6383
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Geometry Section
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
10.1007_s00025-011-0222-x.pdf Published 274KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science